# SDR CA140630024

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 4,476 hours
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 6 CYLINDER HEAD SEPARATED BY FAILING THOUGH THE ALUMINUM CASTING. ENGINE WAS SHUTDOWN AND PROP FEATHERED AND LANDING WAS CARRIED OUT.   THE ENGINE IS A RAM 6 STC CONVERSION.  AD 2004-08-10 APPLIES TO THIS CYLINDER PN, BUT THE SN OF THE AFFECTED CYLINDER IS OUTSIDE THE RANGE OF CYLINDERS COVERED BY THE AD.
